MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Model Number 802112
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) confirmed that the pressure values were not showing on the ccm display.Verification/release testing was performed and it was determined that the pressure module was operating within specification.After further troubleshooting, it was determined that the pressure transducer cable was not working.
 
Event or Problem Description
It was reported that during priming of the device for a cardiopulmonary bypass (cpb) procedure, the pressure values were not displayed on the central control monitor (ccm) after calibration.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.The pressure transducer cable is manufactured by another manufacturer and was the cause of the problem.The pressure transducer itself operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key11499202
Report Number1828100-2021-00086
Device Sequence Number2854729
Product Code DTQ
UDI-Device Identifier00886799000724
UDI-Public(01)00886799000724(11)201211
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802112
Device Catalogue Number802112
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1